# SDR ASOA20150125012

- Difficulty date: January 25, 2015
- Submitted: January 25, 2015
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 32,751 hours, 24,853 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Frame 81
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE APU FIREWALL WAS FOUND TO BE CRACKED AT THE 5 AND 7 O'CLOCK POSITIONS.  MAINTENANCE PERFORMED 2 DOUBLER REPAIRS IAW SRM 53-32-13.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
